# SDR YENA2021052800345

- Difficulty date: May 25, 2021
- Submitted: May 28, 2021
- Operation: Air carrier
- Aircraft: N566JB
- Make and model: Airbus A320-232
- Aircraft serial: 02042
- Aircraft time: 66,734 hours, 23,998 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D31865112
- Part serial: A10318RP
- Condition: Out Of Position
- Location: Door
- Part time: 54,402 hours, 18,779 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HMV, SLIDE RAFT 841 TOUCHES FUSELAGE WITH DOOR OPEN.  REPLACED SLIDE AT 841 IAW A320 AMM 25-62-44-400-803-A.
